# SDR IXXA202504030012

- Difficulty date: March 26, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Part number: 2242201509
- Part serial: 170101
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FAN COWL DOOR I/B INSIDE SURFACE AFT REPAIR PLATES HAS A GOUGE AND WEAR
